# SDR DL757982385

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, EXTERIOR MID OVERWING EMER LIGHT AND AFT OVERWING EMER LIGHT AND CENTER AISLE LIGHTS INOP.  REPLACED BATTERY PACK AT M735, EMERGENCY LIGHTS CK GOOD.
